The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2002 | 1997 | 1992
Number of items: 4.

2002

Jones, M. C. (2002). A dependent bivariate t distribution with marginals on different degrees of freedom. Statistics & Probability Letters, 56(2) pp. 163–170.

Jones, M. C. (2002). On fractional uniform order statistics. Statistics & Probability Letters, 58(1) pp. 93–96.

1997

Park, B. U.; Kim, W. C. and Jones, M. C. (1997). On identity reproducing nonparametric regression estimators. Statistics & Probability Letters, 32(3) pp. 279–290.

1992

Jones, M. C. (1992). Potential for automatic bandwidth choice in variations on kernel density estimation. Statistics & Probability Letters, 13(5) pp. 351–356.

This list was generated on Fri Apr 18 21:28:55 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk